MathSciNet Relay Station
MathSciNet bibliographic data
MR948505 (89e:65106) 65N10
Forsyth, P. A., Jr.; Sammon, P. H. Quadratic convergence for cell-centered grids. Appl. Numer. Math. 4 (1988), no. 5, 377–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement